# SDR FDEA202102030285

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N62004
- Part serial: 34
- Condition: Cracked
- Location: Door Frame
- Part time: 7,774 hours, 5,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR LOWER HINGE CUTOUT UPPER CORNER CRACKED TRIMMED OUT DAMAGED AREA PER BDWG 141N6200 SHEET 2 REVISION M AND B757 SRM 51-10-  02. HFEC ACCOMPLISHED TO VERIFY NO CRACK INDICATIONS PER B757 NDTM 51-00-19 PT 6.   RESTORED SURFACE FINISH IAW B757 SRM 51-20-01.
